What can I do to help ease the withdrawls i am having from months of Tramadol abuse? I am miserable. Physically and mentally. I began taking this medication for headaches but I got addicted to it because it put me in a good mood and gave me a sense of control. I couldn't sleep without it. I have stopped and my doctor will not give me anymore to help wean me off of it. I feel like my insides are jumping. My legs and arms are sooooooo restless and I can NOT lay still.I feel nervous, fatigued and depressed.I'm already being treated for depression with Zoloft. I've been on Zoloft for 8 years and it works good but I'm afraid i have messed up the dopamine balance in my brain by abusing the tramadol for so long. What can I do??????
Hello racegirl.. there are a few things you can do.. first get in a Hot bath.shower this will help a lot... and you need to move. I mean walking exercising washing walls whatever. occupy your mind even if you have to force yourself.. attitude has a lot to with how bad wd is going to be. bad attitude bad wd.. it does not sound like it was your choice to get off the drug but you have to deal with the cards dealt. (if I'm wrong please forgive me) know this will pass and you will start to feel better.. AA NA may not be a bad idea of you find yourself feeling alone and needing support. this forum is also a good place.. look at your wd like a war You are winning your freedom back !! Thank goodness you do not have to think about running out and your every waking hour thinking of them and your next fix.. they steal our emotions and our physical freedom.. and sometimes our lives... lesa
a good doctor will not just take you off trams, this can and possible will bring on sizures(mispelled but you know what i mean) , you could possible go to another doctor and BE HONEST with them and tell em that you need to wean off trams, and that you had a not so bright doctor how dosnt know about the drugs he prescribes, and maybe they would help you. How long has it been since your last? I am not sure when the real risk passes maybe you could ask the doctor. Good luck aand hang in
I'm sorry that you're having to deal with this. I was taking Tramadol for months, as prescribed, and still got hooked. I got through the w/ds only because I also have scripts for Zoloft, Lamictal and Klonopin. (The Klonopin is another story - I am addicted to it, and am planning a slow taper from it beginning with my next script.) But I think you hit on the allure of tramadol - it does make you feel GOOD, and I know for a fact dopamine is involved. For me, I never felt "snowed" - just good; happy; motivated. Frankly, I've been on Zoloft since 1995 and have never felt as good as when I was taking the Tramadol. I have actually wondered why it it not prescribed as an anti-depressant. I'd never take it again; it's just something that's crossed my mind.
In any event, keep fighting. You WILL get through it - listen to the wise advice from those who know better than I. You couldn't have come to a better place for support.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.